Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 1(457), Pages 195–196 (Mi umn9988)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Non-Abelian $\mathfrak{so}_3$ Euler top

V. V. Sokolov

L.D. Landau Institute for Theoretical Physics of Russian Academy of Sciences, Russia

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 0029-2021-0004
This work was carried out under State Assignment no. 0029-2021-0004 of the Ministry of Science and Higher Education of the Russian Federation.


DOI: https://doi.org/10.4213/rm9988

Full text: PDF file (367 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2021, 76:1, 183–185

Bibliographic databases:

MSC: 34A34, 37J35, 70H06
Received: 04.01.2021

Citation: V. V. Sokolov, “Non-Abelian $\mathfrak{so}_3$ Euler top”, Uspekhi Mat. Nauk, 76:1(457) (2021), 195–196; Russian Math. Surveys, 76:1 (2021), 183–185

Citation in format AMSBIB
\Bibitem{Sok21}
\by V.~V.~Sokolov
\paper Non-Abelian $\mathfrak{so}_3$ Euler top
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 1(457)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9988}
\crossref{https://doi.org/10.4213/rm9988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4223940}
\elib{https://elibrary.ru/item.asp?id=46075431}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 1
\pages 183--185
\crossref{https://doi.org/10.1070/RM9988}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000701437400001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85105936142}


Linking options:
  • http://mi.mathnet.ru/eng/umn9988
  • https://doi.org/10.4213/rm9988
  • http://mi.mathnet.ru/eng/umn/v76/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, A. V. Mikhailov, “Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves”, Russian Math. Surveys, 76:4 (2021), 587–652  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:127
    References:11
    First page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022